Jump to content

6 months on finsteride


bmorelaxing
 Share

Recommended Posts

  • Regular Member

Okay I've been on the generic brand of finsteride for about 6-7 months now and i'm noticing a lot of increased shedding. I also use rogaine foam 5% and I've been using it for about a year now.

 

When I first started finsteride my shedding lasted 4 months and slowed down a lot, which made me very excited. But now, all the sudden there is a increase of shedding on the middle section of my head and a increase of dandruff, around the middle mostly of my head mostly. I'm a norwood 2.5 and wondering if I should keep up with the finsteride or drop it.

Edited by bmorelaxing
Link to comment
Share on other sites

  • Regular Member

Yes but its weird that my hair started shedding heavily against when during the 4-5months period it stopped heavily shedding and now i'm experiencing the side effects of finsteride, my erections aren't strong, brain fog, andsome depression. Also, to make matters worse i'm seeing bits yellow dandrift patches come off my head and with it, some hairs. Its not a severe but I seem to pick a couple patches out everyday, mainly on my left side where on my head where thinning is the worst, is this normal?

 

I don't know what to do and i'm starting to freak out!

Link to comment
Share on other sites

  • 3 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...